Seguir
Bernard Shiffman
Bernard Shiffman
Professor Emeritus of Mathematics, Johns Hopkins University
Dirección de correo verificada de jhu.edu - Página principal
Título
Citado por
Citado por
Año
Distribution of zeros of random and quantum chaotic sections of positive line bundles
B Shiffman, S Zelditch
Communications in mathematical physics 200 (3), 661-683, 1999
2821999
Vanishing theorems on complex manifolds
B Shiffman, AJ Sommese
Springer Science & Business Media, 2013
2572013
Universality and scaling of correlations between zeros on complex manifolds
P Bleher, B Shiffman, S Zelditch
Inventiones Mathematicae 142 (2), 351-395, 2000
2042000
Value distribution for sequences of rational mappings and complex dynamics
A Russakovskii, B Shiffman
Indiana Univ. Math. J. 46, 897-932, 1997
2031997
On the removal of singularities of analytic sets.
B Shiffman
Michigan Mathematical Journal 15 (1), 111-120, 1968
1721968
Critical points and supersymmetric vacua I
MR Douglas, B Shiffman, S Zelditch
Communications in mathematical physics 252 (1), 325-358, 2004
1432004
Asymptotics of almost holomorphic sections of ample line bundles on symplectic manifolds
B Shiffman, S Zelditch
J. Reine Angew. Math. 544, 181-222, 2002
1392002
A characterization of holomorphic chains
R Harvey, B Shiffman
Annals of Mathematics 99 (3), 553-587, 1974
1251974
A global Łojasiewicz inequality for algebraic varieties
S Ji, J Kollár, B Shiffman
Transactions of the American Mathematical Society 329 (2), 813-818, 1992
1091992
Number variance of random zeros on complex manifolds
B Shiffman, S Zelditch
Geometric and Functional Analysis 18 (4), 1422-1475, 2008
1032008
Zeros of random polynomials on C^ m
T Bloom, B Shiffman
arXiv preprint math/0605739, 2006
1002006
Equilibrium distribution of zeros of random polynomials
B Shiffman, S Zelditch
International Mathematics Research Notices 2003 (1), 25-49, 2003
842003
Extension of holomorphic maps into Hermitian manifolds
B Shiffman
Mathematische Annalen 194 (4), 249-258, 1971
791971
Algebraic approximation of holomorphic maps from Stein domains to projective manifolds
JP Demailly, L Lempert, B Shiffman
Duke Math. J 76, 333-63, 1994
751994
A counterexample to the" Transcendental Bezout problem"
M Cornalba, B Shiffman
Annals of Mathematics 96 (2), 402-406, 1972
731972
Critical points and supersymmetric vacua, II: Asymptotics and extremal metrics
MR Douglas, B Shiffman, S Zelditch
Journal of Differential Geometry 72 (3), 381-427, 2006
722006
Properties of compact complex manifolds carrying closed positive currents
S Ji, B Shiffman
The Journal of Geometric Analysis 3 (1), 37-61, 1993
701993
Nevanlinna defect relations for singular divisors
B Shiffman
Inventiones mathematicae 31 (2), 155-182, 1976
611976
Random polynomials with prescribed Newton polytope
B Shiffman, S Zelditch
Journal of the American Mathematical Society 17 (1), 49-108, 2004
592004
Critical points and supersymmetric vacua, III: String/M models
MR Douglas, B Shiffman, S Zelditch
Communications in mathematical physics 265 (3), 617-671, 2006
582006
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20